# SDR DALA2024052805564

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 10,882 hours, 1,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3412 3L OVERHEAD EMERGENCY LIGHT IS OUT. CORRECTIVE ACTION: LIGHT WIRED BACKWARDS WIRED CORRECTLY PER A330 AMM 33-51 OPS CHECK NORMAL OK FOR SERVICE. (5325637)
